# SDR DHL2003751013

- Difficulty date: October 28, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND THE BATTERIES TO BE DISCHARGED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER 33-50-00 PAGE 501.  OPS CHECKED GOOD.  OK FOR SERVICE.
